# SDR AALA202002189026

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 66,135 hours, 16,517 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: CAR6012
- Part serial: 00573
- Condition: Faulted
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE-OFF ROLL WITH POWER SET AND ABOVE 80KTS- RED CONFIG LIGHT AND EICAS RED FLAPS MSG CAME ON FOR 1 SECOND (HORN ALSO). FLAPS WERE IN 15 DETENT. REPLACED CONFIGURATION WARNING MODULE M620, ALL OPS CK NORMAL. AMM 31-51-04.
